Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive solutions of nonlinear second order ordinary differential equations


Author: Z. Zhao
Journal: Proc. Amer. Math. Soc. 121 (1994), 465-469
MSC: Primary 34A34; Secondary 34C99, 47H15, 47N20
MathSciNet review: 1185276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an existence theorem for positive solutions of nonlinear second order ordinary differential equations by using the perturbation method and the Schauder fixed point theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A34, 34C99, 47H15, 47N20

Retrieve articles in all journals with MSC: 34A34, 34C99, 47H15, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1185276-5
PII: S 0002-9939(1994)1185276-5
Article copyright: © Copyright 1994 American Mathematical Society